# SDR CALA2021072601195

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 82,563 hours, 32,500 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Yellow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO YELLOW HYD SSYS FAILURE AND FLUID LOSS. FAILURE AT 95 KTS.MAX SPEED AT RTO 105 KT ACCOMPLISHED INSPECTION AFTER BRAKE EMERGENCY APPLICATION OR OVERHEAT, NO DAMAGE OR FAULTS NOTED WITH THE BRAKES, NORMAL TEMPERTURE NOTED AT GATE. REF AMM05-51-16-200-001-A.
